# SDR 9522149150

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- Engine: Pwa JT8D7B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE EPR WAS LOW AND UNSTABLE ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE PRBC WITH A SERVICEABLE UNIT.  ENGINE PERFORMANCE WAS STAISFACTORY ON SUBSEQUENT RUNUP.
